Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for edema in the legs

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4239 Questions

default
Posted on Thu, 9 Mar 2017 in Bones, Muscles and Joints
Question: Over the last several months, I have noticed edema in my lower legs and ankles. I knowI need to be more active. Can you provide possible reasons for same and how to fix it? Thanks.
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Further details needed.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query. However, I would need some more details to be able to help you out.
* Do you have high blood pressure. Certain BP medicines like amlodipine can cause swelling of feet. Do you take such a medicine?
* Do you drink alcohol? Alcoholic liver disease can lead to low protein levels in blood and that could lead to edema of ankles and legs. Has your liver function test been checked recently?
* Any specific ailment.

I will wait for your response. Based on your inputs I will guide you further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Amlodipine

doctor1 MD

Hi, I am taking Bystolic and amlodipine for hight blood pressure and synthroid for Hyshimotos Throiditus and my skin has become so thin that my arms are so brused that it looks like someone is mistreating me. (No one is). I bruse at the slightest touch and if just slightly scraped I bleed like a stuck pig. Could some of this be caused by one of my medications?

doctor1 MD

i m on 10mg amlodipine, 5mg bisoprolol and 10mg ramipril. Since last friday (13th) I woke up with a painful right foot. The only thing to change recently was the addition of ramipril, I havent taken it since thursday, should I continue or stop? Any idea what this is and will it pass?

doctor1 MD

I have problem with staying hard while having sex. I take the following meds. Is there any medication that i would be able to take for this problem.



thAMLODIPINE BESYLATE-BENAZEPRIL 10MG-20MG Hypertension (morning 1x)

TEVETEN HCT 600-12.5MG Hypertension (night 1x)

Lexapro Tabs 10MG (morning half)

Lunesta Tabs 3MG Sleep (night 1x)

LANSOPRAZOLE 30 MG Stomach (morning 1x)

ere any medication that i would be able to take for this problem.

doctor1 MD

DEAR :I am a man 39 old - smoking 1 pocket daily - non alkohol -

I have hypertension since 6 year 17/11 . from Two years ago I started using drugs amlodipine 5mg but it side effect gynecomastia so I had to stop it and then used candesartan 16 mg, but in a recent study it is possible to cause cancer so i stoped it.then i take ramipril but it make me very weakness and it does not low my pressure . now i use coreg 6.25 but i have acid uric stones and it arise acid uric and formed new stone . my question is what proper drug can i take for hypertension with this story

THANKS

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175 over 70. I have changed doctors because of moving to a new location and he has changed my...

doctor1 MD

I am taking Amlodipine 5 MG, Clonidine 0.1 MG, Lisinop/HCTZ 20-25 M, and Bystolic 10 MG. I have ran out of my Bystolic and will get them tomorrow. My question is can I take the rest of of high blood pressure meds today with my Bystolic? Thank You!...

doctor1 MD

i feel un easyness and my B P doesn't come in control but when i start walking it start going down .two week before i was using only 2.5 stamilo one time now 5 mg stamilo two times not working. my doctor increase this dose but i am not feeling...